Woman films man as she tries to wake him from apparent overdose near Cincinnati

CINCINNATI (WKYC) — New video is showing heroin’s horrible toll.

It was shared earlier this week by Jennifer Dillon in a Facebook Live post.

She says it all started as she was driving in Maple Heights, Ohio and a van blocked her way.

As other cars drove around, she and a friend got out and discovered a man behind the wheel.

Dillon said he appeared to have overdosed and that his foot was on the brake while the van was still in gear.

As the friend called 911, Dillon began to record.

She can be seen shaking the victim to try to wake him up.

They were just a block from the police station. Soon an officer is on scene and urges Dillon to back off.

Police in Maple Heights do not carry Narcan, so they had to wait for an ambulance.

Read more: http://on.wkyc.com/2nnb8GI

NBC4i.com provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others and keep the conversation on topic and civil. If you see an inappropriate comment, please flag it for our moderators to review.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s